# SDR FDEA201211043827

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM5300071
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1620, S5L TO S5R HAS DOUBLE DRILLED AND ELONGATED FASTENER HOLES.   FRAME REPAIRED IAW SRM 53-00-07, FIG 201, SHEET 2, DETAIL 1, REPAIR 3.   MAJOR REPAIR.
